| Model Number |
8886614721 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a proximal pancreaticoduodenectomy, the needle and thread came off when the scrub nurse took the device out of the packet or when pulling action was performed.Another device was used to complete the case.There was no patient injury.